# SDR F3LA201908220084

- Difficulty date: July 17, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N221FR
- Make and model: Airbus A320-214
- Aircraft serial: 03205
- Aircraft time: 40,712 hours, 19,839 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311282600200
- Condition: Corroded
- Location: Frame 16
- Part time: 40,712 hours, 19,839 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOORBEAM CORRODED AT 7087, FRAME 16, Y290.  REMOVED CORROSION AND EVALUATED THE FLOORBEAM. ORIGINAL MATTHICKNESS IS .149'~ REMOVED .D70 MAT., MAX ALLOWED REMOVED IS .047" FOUND TO BE OUT OF LIMITS IAW SRM 53-11-14-283-004.  REMOVED AND REPLACED THE FLOORBEAM IAW IAW SRM 51-42-11.
